# SDR SWAA2019102838265

- Difficulty date: October 15, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001959
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 AND #5 BEAMS WERE FOUND CRACKED. / R&R GALLEY SERVICE DOOR IAW AMM.
